# SDR SIMA20141005001

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 11,079 hours, 7,185 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT BRACKET IN THE RT MAIN WW BELOW THE SIDE BRACE PINTLE PIN IS CRACKED.  R & R WEB BRACKET IAW AMM 20-21-00.
